# SDR AALA20110222TUL05

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 34,016 hours, 13,986 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1016 REAR PRESSURE BULKHEAD HAS TWO OIL CAN DAMAGES BETWEEN STRINGERS 11 AND 15 RIGHT.  INSTALLED REPAIR DOUBLER PER EA-B737-53-015431 TO AFT PRESSURE BULKHEAD.
